PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 1 | 143-157
Tytuł artykułu

Spectral study of alliances in graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we obtain several tight bounds on different types of alliance numbers of a graph, namely (global) defensive alliance number, global offensive alliance number and global dual alliance number. In particular, we investigate the relationship between the alliance numbers of a graph and its algebraic connectivity, its spectral radius, and its Laplacian spectral radius.
Wydawca
Rocznik
Tom
27
Numer
1
Strony
143-157
Opis fizyczny
Daty
wydano
2007
otrzymano
2006-02-20
poprawiono
2006-07-10
Twórcy
  • Department of Computer Engineering and Mathematics, Rovira i Virgili University of Tarragona, Av. Països Catalans 26, 43007 Tarragona, Spain
  • Departamento de Matemáticas, Universidad Carlos III de Madrid, Avda. de la Universidad 30, 28911 Leganés (Madrid), Spain
Bibliografia
  • [1] M. Fiedler, A property of eigenvectors of nonnegative symmetric matrices and its application to graph theory, Czechoslovak Math. J.25 (100) (1975) 619-633.
  • [2] S.M. Hedetniemi, S.T. Hedetniemi and P. Kristiansen, Alliances in graphs, J. Combin. Math. Combin. Comput. 48 (2004) 157-177.
  • [3] T.W. Haynes, S.T Hedetniemi and M.A. Henning, Global defensive alliances in graphs, Electron. J. Combin. 10 (2003), Research Paper 47, 13 pp.
  • [4] J.A. Rodríguez, Laplacian eigenvalues and partition problems in hypergraphs, submitted.
  • [5] J.A. Rodríguez and J.M. Sigarreta, Global alliances in planar graphs, submitted.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1351
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.